Institut de Mathématiques de Luminy


Nombre de productions : 66

[AHF97] Arnoux Pierre, Ferenczi Sébastien and Hubert Pascal.
Trajectories of rotations.
Acta Arithmetica 87, n° 3, pp.209-217
, 1999

Baillot Patrick and Pedicini Marco.
Elementary complexity and the geometry of interaction.
In Proceedings of the Typed Lambda-Calculi and Applications Conference, L'Aquila, Italie, Springer-Verlag
, 1999

[Bal99a] Ballet Stéphane.
Bounds on the bilinear complexity of multiplication in any extension of Fq.
In Proceedings Workshop on Coding and Cryptography, INRIA, Paris
, 1999
[Bal99b] Ballet Stéphane.
Curves with many points and multiplication complexity in any extension of Fq.
Finite Fields Appl. 5, no. 4, 364--377
, 1999.
[Ban98b] Banica Teodor.
Representations of compact quantum groups and subfactors.
J. Reine Angew. Math., 509, pp.167-198
, 1999
Banica Teodor.
Symmetries of a generic coaction.
Math. Ann. 314, no.4, pp.763-780
, 1999
[BE99] Barreiro Nuno and Ehrhard Thomas.
Quantitative semantics revisited (extended abstract).
in Proceedings of the Typed Lambda-Calculi and Applications conference, vol.1581 of Lecture Notes in Computer Science, pp.40-53, Springer-Verlag
, 1999
[BBFK98a] Barthel Gottfried, Brasselet Jean-Paul, Fieseler Karl and Kaup Ludger.
Equivariant intersection cohomology of toric varieties.
Algebraic geometry: Hirzebruch 70 (Warsaw, 1998), pp.45--68, Contemp. Math., 241, 1999.
[BFT97] Berthé Valérie, Ferenczi Sébastien and Chekhova Natalyia.
Covering numbers : arithmetics and dynamics for rotations and interval exchanges.
Journal Analyse Mathématique, 79, pp.1--31
, 1999
[BBS98] Blanchard Etienne, Baaj S. and Skandalis Georges.
Unitaires multiplicatifs en dimension finie et leurs sous-objets [Finite-dimensional multiplicative unitary operators and their subobjects].
Annales de l'Institut Fourier, 49, n° 4, pp.1305-1344
, 1999
Blanchard François and Tisseur Pierre.
Some properties of cellular automata with equicontinuity points.
à paraître dans Annales de l'IHP (Série Probabilités et Statistiques)
, 1999

Boudabbous Youssef and Lopez Gérard.
Procédé de construction des relations binaires non-(3)-reconstructibles [A construction process for non-(3)-reconstructible binary relations].
C. R. Acad. Sci. Paris Sér. I Math. 329, no. 10, 845--848, 1999

Brasselet Jean-Paul and Legrand André.
Differential forms on singular varieties and cyclic homology.
Singularity theory (Liverpool, 1996), XVIII, 175-187, London Math.Soc. Lecture Note Ser., 263, Cambridge Univ. Press, Cambridge
, 1999
[BLSS98] Brasselet Jean-Paul, Lehmann Daniel, Seade José and Suwa Tatsuo.
Milnor numbers and classes of local complete intersections.
Proc. Japan Acad. Ser. A Math. Sci., vol. 75, n° 10, pp.179--183, 1999
[Bre97] Bressaud Xavier.
Subshifts on an infinite alphabet.
Ergodic Theory Dynam. Systems 19, no. 5, 1175--1200, 1999
[BFG98] Bressaud Xavier, Fernandez Roberto and Galves Antonio.
Decay of correlations for non-Hölderian dynamics. A coupling approach.
Electron. J. Probab. 4, no. 3, 19 pp. (electronic), 1999
[BFG97] Bressaud Xavier, Fernandez Roberto and Galves Antonio.
Speed of overline d-convergence for Markov approximations of chains with complete connections. A coupling approach.
Stochastic Process. Appl. 83, no. 1, 127--138, 1999
[Buz97a] Buzzi Jérôme.
Absolutely continuous invariant measures for generic multi-dimensional piecewise affine expanding maps.
Discrete dynamical systems. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 9, no. 9, 1743--1750,1999
[Buz99] Buzzi Jérôme.
Exponential decay of correlations for random Lasota-Yorke maps.
Comm. Math. Phys. 208, no. 1, 25--54, 1999
[Buz98d] Buzzi Jérôme.
Markov extensions for multi-dimensional dynamical systems.
Israel J. Math. 112, 357--380, 1999
  Carmona Jacques.
Erratum to the paper: "Constant term of tempered functions on a reductive symmetric space" [J. Reine Angew. Math. {491} (1997), 17--63].
J. Reine Angew. Math. 507, 233, 1999
[Cas99a] Cassaigne Julie.
Double sequences with complexity mn+1.
Journées Montoises d'Informatique Théorique (Mons, 1998). J. Autom. Lang. Comb. 4, n. 3, 153--170, 1999
[Cas99b] Cassaigne Julien.
Limit values of the recurrence quotient of sturmian sequences.
Words (Rouen, 1997), Theoretical Computer Science, 218, no.1, pp.3-12, 1999
[CC99] Cassaigne Julien and Currie James D.
Words strongly avoiding fractional powers.
European J. Combin. 20, no. 8, 725--737, 1999
[CFM+99] Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joel and Sarközy Andras.
On finite pseudorandom binary sequences, III (The Liouville function, I).
Acta Arithmetica, vol.87, no.4, pp.367-390
, 1999
[CHK99] Cassaigne Julien, Harju Tero and Karhumäki Juhani.
On the undecidability of freeness of matrix semigroups. Dedicated to the memory of Marcel-Paul Schützenberger.
Internat. J. Algebra Comput. 9, no. 3-4, 295--305, 1999
[Cha] Chabert Jérôme.
Stabilité de la conjecture de Baum-Connes pour certains produits semi-directs de groupes [Stability of the Baum-Connes conjecture for certain semidirect products of groups].
C. R. Acad. Sci. Paris Sér. I Math. 328, no. 12, 1129--1132, 1999
Chekhova Natalyia.
Covering numbers of rotations.
Theoretical Computer Science, 230, pp.97-116
, 1999
  Danos Vincent and Regnier Laurent.
Reversible, irreversible and optimal lambda-machines.
Linear logic, I (Tokyo, 1996). Theoret. Comput. Sci. 227, no. 1-2, 79--97, 1999
De Lorenzis S., Piperno A., Salvo I. and Bucciarelli A.
Some computational properties of intersection types.
Proceedings of the Fourteenth Int. Symp. On Logic in Computer Science, IEEE Computer Society Press
, 1999
Delorme Patrick.
Espace de Schwartz pour la transformation de Fourier Hypergéométrique (Appendice de Mustapha Tinfou) [Schwartz space for the hypergeometric Fourier transformation (Appendix A by Mustapha Tinfou)].
Journal of Functionnal Analysis, 168, n° 1, pp. 239-312, 1999

Di Cosmo Roberto and Guerrini Stefano.
Strong normalization of proof nets modulo structural congruences.
Rewriting techniques and applications (Trento, 1999), 75--89, Lecture Notes in Comput. Sci., 1631, Springer, Berlin, 1999

[Did99] Didier Gilles.
Caractérisation des N-écritures et application à l'étude des suites de complexité ultimement n+cste [Characterization of N-writings and application to the study of sequences of ultimate complexity n+cst].
Theoret. Comput. Sci. 215, no. 1-2, 31--49, 1999
  Dumont Jean Marie, Grabner Peter J. and Thomas Alain.
Distribution of the digits in the expansions of rational integers in algebraic bases.
Acta Sci. Math. (Szeged) 65, no. 3-4, 469--492, 1999
[DST99] Dumont Jean-Marie, Sidorov Nikita and Thomas Alain.
Number of representations related to a linear recurrent basis.
Acta Arithmetica, 88, no.4, pp.371-396
, 1999
[DHS98] Durand Fabien, Host Bernard and Skau C.
Substitutional dynamical systems, Bratteli diagrams and dimension groups.
Ergodic Theory Dynam. Systems 19, no. 4, 953--993, 1999
[Ehr96a] Ehrhard Thomas.
A relative PCF-definability result for strongly stable functions and some corollaries.
Information and Computation 152, no.1, pp.111-137, Academic Press
, 1999   abstract
  Erdös Paul, Lev V., Rauzy Gérard, Sándor C. and Sárközy Andras.
Greedy algorithm, arithmetic progressions, subset sums and divisibility.
Paul Erdös memorial collection. Discrete Math. 200, no. 1-3, 119--135, 1999
[EMS98b] Erdös Paul, Mauduit Christian and Sarközy Andras.
On arithmetic properties of integers with missing digits. II. Prime factors.
Paul Erdös memorial collection. Discrete Math. 200, no. 1-3, 149--164, 1999
Ferenczi Sébastien.
Complexity of sequences and dynamical systems.
Discrete Math. 206, pp.145-154
, 1999
Ferenczi Sébastien and Kasa Z.
Complexities for finite factors of infinite sequences.
Theoretical Computer Science, 218, 1, pp.177-195
, 1999
  Girard Jean-Yves.
Linear logic. I.
Papers from the meeting held in Tokyo, March 28-April 2, 1996. Edited by J.-Y. Girard, M. Okada and A. Scedrov. Theoret. Comput. Sci. {227}, no. 1-2. Elsevier Science Publishers, B.V., Amsterdam, pp. ix--xii and 1--396, 1999

Girard Jean-Yves.
Typed lambda calculi and applications.
Proceedings of the 4th International Conference (TLCA'99) held in L'Aquila, April 7--9, 1999. Edited by Jean-Yves Girard. Lecture Notes in Computer Science, 1581. Springer-Verlag, Berlin, 1999

[Gir98a] Girard Jean-Yves.
Coherent banach spaces : a continuous denotational semantics.
Linear logic, I (Tokyo, 1996). Theoretical Computer Science, 227, no. 1-2, pp.275-297, 1999
[Gir99] Girard Jean-Yves.
On denotational completeness.
Linear logic, I (Tokyo, 1996). Theoretical Computer Science, 227, no. 1-2, pp.249--273
, 1999
[Gir98c] Girard Jean-Yves.
On the meaning of logical rules I : syntax versus semantics.
Computational logic (Marktoberdorf, 1997), U.Berger and H. Schwichtenberg Editors, Heidelberg, 215--272, NATO Adv. Sci. Inst. Series F 165 Comput. Systems Sci., 165, Springer, Berlin
, 1999
[Gue99] Guerrini Stefano.
Correctness of multiplicative proof nets is linear.
Proceedings of the Fourteenth Symposium on Logic in Computer Science, Trente, Italie, 1999
  Haag Ulrich.
On Z/2 Z-graded KK-theory and its relation with the graded Ext-functor.
J. Operator Theory 42, no. 1, 3--36, 1999
  Hegyvári Norbert and Rauzy Gérard.
On the completeness of certain sequences.
Publ. Math. Debrecen 55, no. 3-4, 245--252, 1999
[ILM98] Iwanik A., Lemanczyk M. and Mauduit Christian.
Piecewise absolutely continuous cocycles over irrational rotations.
J. London Math. Soc. (2) 59, no. 1, 171--187, 1999
  Klimcik Ctirad.
A nonperturbative regularization of the supersymmetric Schwinger model.
Comm. Math. Phys. 206, no. 3, 567--586, 1999
  Klimcik Ctirad.
An extended fuzzy supersphere and twisted chiral superfields.
Comm. Math. Phys. 206, no. 3, 587--601, 1999
  Klimcik Ctirad and Parkhomenko S.
Supersymmetric gauged WZNW models as dressing cosets.
Phys. Lett. B 463, no. 2-4, 195--200, 1999
  Kosyak Alexandr and Zekri Richard.
Anti-Wick symbols on infinite tensor product spaces.
Methods Funct. Anal. Topology 5, no. 2, 29--39, 1999
  Laurent Michel.
Diophantine approximation and algebraic independence.
Colloque Franco-Japonais : Théorie des Nombres Transcendants (Tokyo, 1998), 75--89, Sem. Math. Sci., 27, Keio Univ., Yokohama, 1999
  Laurent Michel.
Some remarks on the approximation of complex numbers by algebraic numbers.
Proceedings of the 2nd Panhellenic Conference in Algebra and Number Theory (Thessaloniki, 1998). Bull. Greek Math. Soc. 42, 49--57, 1999
[LR99a] Laurent Michel and Roy Damien.
Criteria of algebraic independence with multiplicities and interpolation determinants.
Trans. Amer. Math. Soc. 351, no. 5, 1845--1870, 1999
[LR99b] Laurent Michel and Roy Damien.
Sur l'approximation algébrique en degré transcendance un [Algebraic approximation in transcendence degree one].
Ann. Inst. Fourier (Grenoble) 49, no. 1, v, ix, 27--55, 1999
[Lau99] Laurent Olivier.
Polarized proof-nets : proof-nets for LC (extended abstract).
Typed Lambda Calculi and Applications '99, Jean-Yves Girard, editor, volume 1581 of Lecture Notes in Computer Science, pp.213-227, Springer-Verlag april 99
, 1999
[Pic98] Pichon Anne.
Three-dimensional manifolds which are the boundary of a normal singularity zk-f(x,y)=0.
Math. Z. 231, no. 4, 625--654, 1999
[Rod97c] Rodier François.
On the minimum distance of the duals of 4-error correcting extended BCH codes.
IEEE Trans. Inform. Theory 45, no. 5, 1677--1678, 1999
  Rodier François.
Contribution à "Bounds on the size of linear codes", par A.E. Brouwer.
Handbook of coding theory, V. Pless and W. Huffmann Editors, Elvesier Sciences, 1999
[ URL : ]
[Tin96] Tinfou Mustapha.
Coefficients généralisés de séries principales sphériques relatifs aux espaces symétriques déployés [Generalized coefficients of spherical principal series for split symmetric spaces].
C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), no. 5, 459--461. And also in J. Lie Theory 9, no. 2, 425--459, 1999
  Vladut Serge.
Cyclicity statistics for elliptic curves over finite fields.
Finite Fields Appl. 5, no. 1, 13--25, 1999
  Vladut Serge.
On the cyclicity of elliptic curves over finite field extensions.
Finite Fields Appl. 5, no. 4, 354--363, 1999
[Vui] Vuillon Laurent.
Local configurations in a discrete plane.
Bull. Belg. Math. Soc. Simon Stevin 6, no. 4, 625--636, 1999

Last update : january 28, 2002, EL.